arrow
Volume 26, Number 4
Previous Issue Next Issue

Yonghua Li & Yong He

Commun. Math. Res., 26 (2010), pp. 289-303.

Preview Purchase PDF 1373 24048 Abstract

Kan Zhang, Yufeng Lu & Chaomei Liu

Commun. Math. Res., 26 (2010), pp. 304-312.

Preview Purchase PDF 1357 23953 Abstract

Weixing Chen & Shuying Cui

Commun. Math. Res., 26 (2010), pp. 313-320.

Preview Purchase PDF 1371 23988 Abstract

Yuan Li & Fuming Ma

Commun. Math. Res., 26 (2010), pp. 321-336.

Preview Purchase PDF 1321 23575 Abstract

Xumei Chen & Yongkui Zou

Commun. Math. Res., 26 (2010), pp. 337-352.

Preview Purchase PDF 1310 23616 Abstract

Jianming Qi & Hongxun Yi

Commun. Math. Res., 26 (2010), pp. 353-360.

Preview Purchase PDF 1529 26455 Abstract

Jiandong Yin & Zouling Zhou

Commun. Math. Res., 26 (2010), pp. 361-368.

Preview Purchase PDF 1326 23785 Abstract

Ning Fu

Commun. Math. Res., 26 (2010), pp. 369-374.

Preview Purchase PDF 1320 23515 Abstract

Keyan Wang

Commun. Math. Res., 26 (2010), pp. 375-384.

Preview Purchase PDF 1317 23653 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard